# SDR ASAA2020071332890

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 49,457 hours, 17,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS LOCATIONS FWD GALLEY RT SIDE FAILED 15 MIN CHECK.  AND LOCATION FWD CABIN LT SIDE.  GROUNDED - YES.  REMOVED & REPLACED EMERG BATTERY PACKS LOCATION M2335 & M1672 REF AMM 33-51-06.
